# SDR SWAA2012060104542

- Difficulty date: May 16, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 50,467 hours, 40,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT SKIN OF UPPER SURFACE INBOARD EDGE DELAMINATED.  REPAIRED SKIN IAW SRM.
